# SDR SWAA2020111128972

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 12,432 hours, 5,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTIONAL CHECK FOUND L1 SLIDE LIGHT INOPERABLE (L731).  REPLACED FUSE IN M1675 BATTERY RACE & SLIDE LIGHT CHECKS OK, REF AMM 33-51-04/33-51-06
